CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zhang-Jianfeng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2012 | 2009 | 2008 | 2007 | 2006 | 2005 | 2003
Number of items: 8.

2013

Cvitanić, Jakša and Zhang, Jianfeng (2013) Contract Theory in Continuous-Time Models. Springer Finance. Springer , Berlin. ISBN 978-3-642-14199-7. https://resolver.caltech.edu/CaltechAUTHORS:20200203-133006886

2012

Cvitanić, Jakša and Ma, Jin and Zhang, Jianfeng (2012) The Law of Large Numbers for self-exciting correlated defaults. Stochastic Processes and their Applications, 122 (8). pp. 2781-2810. ISSN 0304-4149. https://resolver.caltech.edu/CaltechAUTHORS:20120813-111328071

2009

Cvitanić, Jakša and Wan, Xuhu and Zhang, Jianfeng (2009) Optimal Compensation with Hidden Action and Lump-Sum Payment in a Continuous-Time Model. Applied Mathematics and Optiumization, 59 (1). pp. 99-146. ISSN 0095-4616. https://resolver.caltech.edu/CaltechAUTHORS:CVIamo09

2008

Cvitanić, Jakša and Wan, Xuhu and Zhang, Jianfeng (2008) Principal-Agent Problems with Exit Options. B.E. Journal of Theoretical Economics, 8 (1). Art. No. 23. ISSN 1935-1704. https://resolver.caltech.edu/CaltechAUTHORS:CVIbejte08

2007

Cvitanić, Jakša and Zhang, Jianfeng (2007) Optimal compensation with adverse selection and dynamic actions. Mathematics and Financial Economics, 1 (1). pp. 21-55. ISSN 1862-9679. https://resolver.caltech.edu/CaltechAUTHORS:20190828-102317415

2006

Cvitanić, Jakša and Wan, Xuhu and Zhang, Jianfeng (2006) Optimal contracts in continuous-time models. Journal of Applied Mathematics and Stochastic Analysis, 2006 . Art. No. 95203. ISSN 1048-9533. https://resolver.caltech.edu/CaltechAUTHORS:CVIjamsa06

2005

Cvitanić, Jakša and Zhang, Jianfeng (2005) The Steepest Descent Method for Forward-Backward SDEs. Electronic Journal of Probability, 10 (45). pp. 1468-1495. ISSN 1083-6489. https://resolver.caltech.edu/CaltechAUTHORS:CVIejp05

2003

Cvitanić, Jakša and Ma, Jin and Zhang, Jianfeng (2003) Efficient Computation of Hedging Portfolios for Options with Discontinuous Payoffs. Mathematical Finance, 13 (1). pp. 135-151. ISSN 0960-1627. https://resolver.caltech.edu/CaltechAUTHORS:20111007-134050070

This list was generated on Sun Nov 29 22:14:47 2020 PST.